# SDR ASAA2022083139749

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737
- Aircraft serial: 41728
- Aircraft time: 23,988 hours, 7,500 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: 32144464
- Part serial: 17640
- Condition: Unknown
- Location: #2 Engine
- Part time: 23,988 hours, 7,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 380 PRESSURIZATION WAS AT MAX DIFFERENTIAL PSI. CABIN ALT WAS 7500' APPROX, AND CABIN VSI WAS CYCLING +/- 700 TO 800 FPM CONSTANTLY, DESCENDED TO FL 360 CABIN ALT STAYED ABOUT 7500, BUT DIFFERENTIAL WAS APPROX 7-8 PSI, COBIN VSI STEADIED OUT. NO ADVERSE OUTCOMES. GROUNDED - YES. REMOVED AND REPLACED HIGH STAGE VALVE REF B737-900 AMM 36-41-06.
